On the Completeness Problem of the Equations for Two-Layer Sedimentation Models


Contact
polarforschung [ at ] awi.de

Abstract


Item Type
"Polarforschung"
Authors
Divisions
Primary Division
Programs
Primary Topic
Peer revision
Peer-reviewed
Publication Status
Published
Eprint ID
48292
Cite as
Zhukov, M. Y. and Shiryaeva, E. V. (2018): On the Completeness Problem of the Equations for Two-Layer Sedimentation Models , Polarforschung, Bremerhaven, Alfred Wegener Institute for Polar and Marine Research, 87 (2), pp. 215-222 .


Download
[thumbnail of polarforschung_87-2_215-222.pdf]
Preview
PDF
polarforschung_87-2_215-222.pdf

Download (3MB) | Preview

Share

Geographical region
N/A

Research Platforms
N/A

Campaigns
N/A


Actions
Edit Item Edit Item